# SDR FDEA202106171562

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N755214
- Condition: Cracked
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG W/W APPROX. STA 1100 WING TO BODY SUB-STRUCTURAL CLIP IS CRACKED AT APPROX. RBL60 REMOVED AND REPLACED CLIP PER DWG # 149N7552 REV U
